mental-health-icon

Shaking due to alcohol

Hi doctors...i posted a querry few days back also regarding alcohol cravings...the solutions were very helpful and they are helping me reduce my cravings but i have not been able to fully over come it..I've been taking medicines that were earlier prescibed to me..i still drink but in a very less amount...the problem now is that i have started to prespire more and my body becomes very hot from inside...and my hands shake, and sometimes my body too...and anxiety too...please help Thank You
views-icons 47 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Shaking due to alcohol

doctor profile image
Dr. Sonia Malhotra Pune | Psychiatrist
Answered
Dear sir,
You are experiencing symptoms of alcohol withdrawal. Pls understand, you have a disorder and not a mere habit. It is not as simple as treating a cough, that you take medicines and get fine in 2-3 days. This problem developed over a long time, it will go in a long time. Keep patience and applaud youself for accepting your problem and taking a treatment for it. The symptoms you are telling settle down in 7-10 days, at max 15 days. Continue with your treatment and dont let alcohol win over you. You are much stronger than all these troubles.
God bless, regards!
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
hi, all these symptoms are because you are trying to reduce alcohol. up till now your bidy was used to a particular amount of alcohol and suddenly if you reduce it, the body will react. do not worry, these symptoms will subside. you could seek hypnotherapy, it will work well with you. take care.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Ramaiah Bangalore | Addiction Psychiatrist
Answered
Your description indicates alcohol withdrawal symptoms, which can range from minor shakes, anxiety, nausea and insomnia to quite serious problems. It is important to assess you in person to determine the level of dependence, severity of withdrawal and any potential medical complications before appropriate treatment is decided. Inadequate treatment or drinking whilst on treatment or abruptly stopping drinking without treatment.... all can lead to complications. I strongly suggest you meet a psychiatrist in person at the earliest. Usually treatment is quite effective if you are committed and have good support mechanism. Best wishes
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO